# SDR ASAA0995650

- Difficulty date: May 4, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750223
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPT. CORROSION ON ZEE SIDE SUPPORT AT BS 807 TO BS 727I LBL 22 WL 156. REMOVED AND REPLACED ZEE SIDE SUPPORT BS 807 727I LBL 22 WL 156.
